# SDR MWEA97392

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Ws 91-111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREV REPAIR ON LT FUEL TANK AT XRS91-111 ON STRINGER 17.  REMOVED AND REPLACED STRAP IAW SRM 51-30-5 AND LEAK CHECK IAW NR 1 258.
